# SDR Z5FA060911N436CS1

- Difficulty date: June 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N436CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0274
- Aircraft time: 1,419 hours, 1,167 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW EXTENDED GEAR AND DID NOT GET ANY RED IN TRANSIT OR GEAR DOWN INDICATIONS. FOLLOWING AFM CHECK LIST A ROTARY TEST FUNCTION FOR THE LANDING GEAR WAS PERFORMED AND THE GEAR WAS BLOWN DOWN.  CREW LANDED ACFT WITHOUT INCIDENT AND TAXIED TO FBO.  AFTER LANDING, THE CREW CYCLED THE DAY/NIGHT DIM SWITCH AND ALL THREE GREEN DOWN INDICATIONS ILLUMINATED.   ACFT WAS INSPECTED FOR SPECIAL FLIGHT PERMIT WHERE ACFT MX COULD PERFORM TESTS AND ANY NECESSARY REPAIRS.  PERFORMED ALL LANDING GEAR FUNCTIONAL TESTS WITH NO ANOMALIES FOUND.  ROTARY TEST FUNCTION NOW SHOWED GEAR DOWN INDICATION PROPERLY AND ACFT WAS RETURNED TO SERVICE.
